# SDR C8GA201000041

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 777
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT CTR FUSELAGE FWD KEELBEAM AT STA 777.65 AT WEB HOLE EDGE CORRODED.  ROUTED OUT DAMAGE, FABRICATED DOUBLER REPAIR FROM 7075-0 .125" HEAT TREATED TO 7075 T6, INSTALLED REPAIR.  NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
